“The sun is new each day.”
Today was it time for me to visit the day clinic with my numb feet again, they have gone worst … and to get to the clinic I have to pass the pond with my swan couple.
We had a sunny and cloud free morning, but it was very chilly in the wind. There wasn’t much going on around the pond – very quite.
It was great to see that she is incubating, very early compare to last year and he was in a great mood and showing off his feathers. So looking forward to their cygnets in 5-6 weeks time.
A geese couple was a bit noisy …. at least the male – maybe it was a bit of love in the air. *smile
At the clinic, I met a very nice and handsome AT doctor by the name of Henrik … but the news he gave me wasn’t what I wanted – once again I was told that I have to accept the problem with my numb burning feet … and the symptoms shows that it’s a nerve problem and it will not go away.
He told me that there is happening things with our body that we have to accept and live with – and when he said that everything burst for me and I started to cry like a baby. Told him that I really do my best to accept my medical problems and living my life with and around them. So he told me that he wanted us to try a special medicine that could work for me, an anti-depressive.
So he wants me to try the medicine, but as an anti-depressive that could give me some side effects or maybe not. What is new!!!!
Me taking anti-depressives????!!! Duloxetine!!!!
We are going to give it a months trial and see if it works.
Duloxetine Krka is used in adults for the treatment of:
– generalized disorder (chronic feeling of anxiety or nervousness)
–painful diabetic neuropathic pain (often described as burning, stabbing, stinging, shooting or aching or like an electric shock. –that affected area may be completely numb, or induce pain of touch, heat, cold or pressure)
I feel very uncomfortable with taking this medicine, but if my feet is getting more painful .. I will not be able to walk properly.
So if I wasn’t depressed this morning when I visited the pond on my way to the clinic – so am I depressed now …
But they have promised that I will wake up to another sunny morning …. tomorrow, but also a new pill.
It’s just like I always been saying – you have to healthy to be sick!!!!
Great photos and the music is perfect!
Ugh, so sorry about this Viveka. I keep seeing commercials on TV about people with diabetes having burning in their feet. Do the doctors think you might be diabetic?
Loisa, yes … it’s quite common. They have done all tests under the sun – and all my values are very good. Not diabetic and not short of B12 neither. The thing is that my feet feels like they are sleeping – totally numb, but when walk I they start burning. And when I have been sitting down a while … it gets worst.
Sounds painful, Viveka. And all the walking that you do on your trips still amazes me!
🙂 I’m so sorry to hear that Wivi!
What a bunch of sh..! As if you didn’t have enough on your shoulders.
Keeping my fingers crossed that this new pill will help you.
I’m thinking of you and sending you many hugs and a big X 🙂
Thank for your comfort, Dia … I’m a bit under the weather tonight, but you know me I will back in the race tomorrow. Only that I’m so sick and tired of always get the same answer – for every medical problem I have … something I have to accept and live with.
Dia, there is people with no feet and legs … so my problem is a nothing in the big picture, but tonight I feel sorry for myself. Hugs back!
🙂 you are allowed to feel sorry for yourself once in a while. Because you’re the one who has to suffer the pain. – Hope you’re feeling better today? xo 🙂
Thanks, Dia … feel a lot better today – but the pills makes me feel a bit uncomfortable with myself, but I have to get use to them . it’s like walking beside myself. I know … I’m not down for a longer period. Thanks for your thoughtfullness. Evening hug.
Viveka – they might work, the pills. A depressing talk of course, but great that you can try this medicine. I would have tried almost anything to get help in your situation. Depends on the side effects of course too.
A-C, just what I thought … have to give it go, but the side effect is a horrifying read. The doctor will contact me after 14 days to check up on me. Anyhow I had a beautiful day otherwise.
Will feel better tomorrow.
Hug back!!!!!! Time for the duvet now.
I am sorry to hear this Viveka. I too have diabetes but am lucky enough to be able to control it pretty well, especially now I have lost weight.
JO ON FOOD, LIFE AND A SCENT OF CHOCOLATE
Jo, fantastic news !!! Congratulations to your weight lost. Well done. I know quite many people that lives with diabetes and have control over it.
This is just how life gets to me at times. Thank, Jo!
Big hugs to you, Wivi, and the Dulox could certainly work….I shall keep my fingers crossed for you. Years ago it used to be a different antidepressant that used to be used for neuropathic pain, and it was quite successful in some people – so here’s hoping you are one of the ones who this works for!
Sue, I thought about you when walk home from the clinic … and I thought you could be the one that I could talk to about this. I know that I’m not alone with this problem … but I’m myself the closest. Feeling better today. Thank you, Sue so for your support. Soon going to take my first pill. *smile Thanks for the hug.
I wish I could share better news with you, Vivi! Your post is so full of Spring beauty and yet hurting with every step. It does seem an extreme approach, but if it works it will be worth it. Keeping my fingers (and those naughty toes! 🙂 ) crossed for you. Sending big hugs!
Jo, sometimes life just happens in a way that we don’t want to.
You have described my morning exactly – it was a beautiful morning … with pain both in body (feet) and soul.
Thanks for your support – what I’m most worried for is the side effects of the medicine … but today can be the to relief. Maybe the pills will help against my “sorry ass” too. I really hope so.
I know the side effects aspect is worrying, Vivi, but best to put it out of your mind and give the pills a fair shot. Best foot forward? Ouch- did I really say that? Sorry 😦 😦
Thanks Jo, first pill down now … *smile – I don’t know why I’m such a “cry baby” this time. I think it was the cause of the sentence; unfortunately is it something you have to live with and accept.I heard it one time too many. The good thing is – that both feet is the best!
Sunny morning hug.
Ahh. I’m glad to see how you treated yourself with all the flowers. By the way, Krka is one of if not the most well-known Slovenian brand, not just in medicine, generally speaking. Let’s see what it can do. Wishing you all well.
Manja, thank you so much for your kindness …. have been taken in 2 days now, to early to say .. next week will I increase the dose to 2. I really hope it will ease my problem.
So sorry for your discomfort, Viveka. I hope the medicine works for you, and that the side effects aren’t bad. I suppose if you don’t try it, you’ll never know if it could help or not. Love you duck photos. *hugs*
Thank you so much for your caring … I think it has helped a little, but tomorrow I will increase to 2 pills. As you say .. if I don’t try. I’m desperate and been for nearly 4 months now.
Thinking of you, and fingers crossed. *hugs*